# SDR IXXA060518S

- Difficulty date: October 8, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Zone 200
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND L-2 DOOR CUTOUT LOWER FORWARD TORQUE BOX WEB CRACKED.  REMOVED DAMAGED WEB.  FABRICATED NEW WEB, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW REPAIR PARTS IAW DC8 SRM 51-1-21, 53-2-0, 51-1-8, 51-1-20D, AND DOUGLAS DRAWING 9751060.
